| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note; manufacturer contacted customer on (b)(4) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
Event or Problem Description
Consumer initially reported complaint for e-3 error.Wife is calling on behalf of the customer.During the call on (b)(6) 2018, a blood test was performed by the customer non-fasting and produced test result of 475 mg/dl using truemetrix meter.Customer was asked about the result and customer then stated that the meter had previously read hi.A second blood test was not performed, customer was not fasting.The customer's expected fasting blood glucose test result range is 100 -130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 07/17/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (customer is not concerned with any of the results): (b)(6).